MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6507 POWER PRO 2, HIGH CONFIG; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 6507 POWER PRO 2, HIGH CONFIG; STRETCHER, WHEELED
Catalog Number 650705550001
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.44 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.Evaluation results findings (components/results): 1 device: actuator / mechanical problem identified, 1 device: cable; electrical; sensor / electrical/electronic component problem identified, 1 device: cable; mechanical/structural / device migration, 1 device: chassis/frame / deformation problem; mechanical problem identified, 1 device: chassis/frame / device migration, 1 device: chassis/frame / dust or dirt problem identified, 1 device: circuit board / failure to calibrate or used out of calibration, 1 device: circuit board; controller; led (light emitting diode) / electrical/electronic component problem identified; wear problem, 1 device: computer software / software problem identified, 1 device: connector/coupler / device migration, 1 device: connector/coupler / electrical/electronic component problem identified, 1 device: connector/coupler; gauges/meters / electrical/electronic component problem identified; wear problem, 1 device: fastener / mechanical problem identified, 1 device: gauges/meters / wear problem, 1 device: pin / device migration, 1 device: sensor / failure to calibrate or used out of calibration, 2 devices: battery / energy storage system problem, 2 devices: circuit board / electrical/electronic component problem identified, 2 devices: hydraulic system / mechanical problem identified, 2 devices: tube / dust or dirt problem identified, 3 devices: chassis/frame / deformation problem, 3 devices: chassis/frame / mechanical problem identified, 4 devices: cable; mechanical/structural / mechanical problem identified, 5 devices: cable; electrical / electrical/electronic component problem identified, 6 devices: computer software / failure to calibrate or used out of calibration, there was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 45 malfunction event(s), where it was reported the device experienced difficult to load/unload the cot in the ambulance.There was 1 event with patient involvement; it was not known what the patient experienced.
 
Additional Manufacturer Narrative
1 device that was originally coded as evaluated was found after investigation that the device experienced loss of electric function which is not reportable.
 
Event or Problem Description
This report summarizes 44 malfunction event(s), instead of 45.
 
Additional Manufacturer Narrative
This supplemental is being filed to update a clinical signs code following the completion of a device investigation.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
An additional event was identified and therefore added to this summary report.
 
Event or Problem Description
This report now summarizes 45 malfunction event(s), instead of 44.

Brand Name
6507 POWER PRO 2, HIGH CONFIG
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23383853
Report Number0001831750-2025-99281
Device Sequence Number8752948
Product Code FPO
UDI-Device Identifier07613327559118
UDI-Public7613327559118
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized45
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number650705550001
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
10/01/2025
10/01/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/18/2025
12/23/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown